MAUDE Adverse Event Report: NORIS MEDICAL LTD TUFF TT IMPLANT; TUFF TT DENTAL IMPLANT

NORIS MEDICAL LTD TUFF TT IMPLANT; TUFF TT DENTAL IMPLANT
Model Number NM-F4308
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported that nm-f4308 lot#9000924 implant lacked primary stability on tooth #13, due to bone too soft.A secondary implant was placed after removal.The implant was removed during implant placement with no report of observable clinical symptoms.According to the information, the patient is smoker.The device was forwarded to the manufacturer.No other medical issues were reported.

Brand Name
TUFF TT IMPLANT
Common Device Name
TUFF TT DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key21442049
Report Number3012141159-2025-00049
Device Sequence Number19965060
Product Code DZE
UDI-Device Identifier07290108812244
UDI-Public07290108812244
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/23/2025
Report Date (Section F) 02/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNM-F4308
Device Catalogue NumberNM-F4308
Device Lot Number9000924
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/05/2025
Device Age14 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer02/23/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA02/23/2025